# SDR LR7A2021070902854

- Difficulty date: July 8, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G44K30
- Aircraft serial: 4606
- Aircraft time: 58,836 hours, 34,577 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 2024T6040
- Condition: Cracked
- Component: Horizontal Stab
- Component part number: 370016602
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5511, FOUND THE HORIZONTAL STABILIZER LH L/E LOWER SKIN CRACKED AT FS1043, HSS159L & HSS165L, WL275. / REPAIRED IAW LAC MEA 382-55-21-041.    NR# 1000449066.
